MathSciNet Relay Station
MathSciNet bibliographic data
MR1436060 93C57 (58F13 58F40 92D30)
Ghezzi, Luca L.; Piccardi, Carlo PID control of a chaotic system: an application to an epidemiological model. Automatica J. IFAC 33 (1997), no. 2, 181–191.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement